Header

UZH-Logo

Maintenance Infos

Isolated zeros of Lipschitzian metrically regular ℝn-functions


Fusek, P (2001). Isolated zeros of Lipschitzian metrically regular ℝn-functions. Optimization, 49(5-6):425-446.

Abstract

Given a metrically regular locally Lipschitzian function sending ℝn into ℝm,the structure of the preimages will be studied. In particular, for the case of m =n, it will be shown that all preimages are locally finite sets provided that the Lipschitzian function in question is directionally differentiable. Some consequences of this fact will be discussed.

Abstract

Given a metrically regular locally Lipschitzian function sending ℝn into ℝm,the structure of the preimages will be studied. In particular, for the case of m =n, it will be shown that all preimages are locally finite sets provided that the Lipschitzian function in question is directionally differentiable. Some consequences of this fact will be discussed.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Inverse (Multi-)Functions; Isolated Zeros; Metric Regularity; Nonsmooth Equations; Pseudo-Lipschitz Property
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:Taylor & Francis
ISSN:0233-1934
Additional Information:This is an electronic version of an article published in [include the complete citation information for the final version of the article as published in the print edition of the journal].Optimization is available online at: http://www.informaworld.com... [Korrekte Endung einfügen]
Publisher DOI:https://doi.org/10.1080/02331930108844542
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1891077
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0987.49009

Download

Full text not available from this repository.
View at publisher